Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 161, NWS Cleveland, OH

July 23, 2013Cuyahoga County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2013, 2:12 PM EDT for Cuyahoga County, Ohio. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2013, 2:12 PM EDT (18:12 UTC)
Expired
Jul 23, 2013, 3:00 PM EDT
In force
48 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 15 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:15 PM EDTHAIL 11 Sse Cleveland, OH
Jul 23, 2:15 PM EDTHAIL 1Cleveland, OH
Jul 23, 2:23 PM EDTHAIL 1Cleveland, OH
Jul 23, 2:33 PM EDTHAIL 1Shaker Heights, OHQUARTER SIZE HAIL.
Jul 23, 2:34 PM EDTHAIL 1Cleveland, OHPEA TO QUARTER SIZE HAIL NEAR DOWNTOWN.
Jul 23, 2:35 PM EDTHAIL 1Cleveland Heights, OHQUARTER SIZE HAIL.
Jul 23, 2:54 PM EDTHAIL 0.75Bedford Heights, OH
Jul 23, 2:56 PM EDTHAIL 0.75Solon, OH
Jul 23, 2:59 PM EDTHAIL 0.75Solon, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:54 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
530 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WUUS51 KCLE 231812
SVRCLE
OHC035-231900-
/O.NEW.KCLE.SV.W.0161.130723T1812Z-130723T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
212 PM EDT TUE JUL 23 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO

* UNTIL 300 PM EDT

* AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKEWOOD...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLEVELAND HEIGHTS...
  EUCLID...
  SOLON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8156 4127 8160 4127 8188 4135 8188
      4136 8197 4143 8197 4143 8235 4143 8197
      4151 8197 4148 8188 4151 8181 4150 8175
      4163 8150
TIME...MOT...LOC 1812Z 271DEG 19KT 4146 8169

$$

LAPLANTE
1 follow-up statement
920 
WWUS51 KCLE 231831
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
231 PM EDT TUE JUL 23 2013

OHC035-231900-
/O.CON.KCLE.SV.W.0161.000000T0000Z-130723T1900Z/
CUYAHOGA OH-
231 PM EDT TUE JUL 23 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR CUYAHOGA COUNTY...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR NEWBURGH HEIGHTS...OR NEAR CLEVELAND...MOVING EAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...SHAKER
HEIGHTS...WARRENSVILLE HEIGHTS...WOODMERE...BEACHWOOD...ORANGE...
PEPPER PIKE...MORELAND HILLS...HUNTING VALLEY AND BENTLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

QUARTER SIZE HAIL WAS REPORT IN DOWNTOWN CLEVELAND AT 223 PM ALONG 
WITH TORRENTIAL RAIN.  IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4157 8148 4157 8139 4135 8139 4135 8159
      4128 8156 4127 8160 4127 8188 4135 8188
      4136 8197 4143 8197 4143 8235 4143 8197
      4151 8197 4148 8188 4151 8181 4150 8175
      4163 8150
TIME...MOT...LOC 1830Z 271DEG 19KT 4146 8156

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:54 PM EDT, 18 minutes earlier.

Area forecast discussion, Jul 23, 1:54 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
154 PM EDT TUE JUL 23 2013

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE ACROSS THE
LOCAL AREA THIS AFTERNOON. CANADIAN HIGH PRESSURE WILL BEGIN TO
BUILD OVER THE REGION FROM THE NORTHWEST ON WEDNESDAY. ANOTHER
FRONTAL SYSTEM IS EXPECTED TO AFFECT THE REGION ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CONTINUING TO MONITOR LATEST RADAR AND SATELLITE TRENDS FOR
EXPANSION OF CONVECTION THIS AFTERNOON. SHOWERS AND THUNDERSTORMS
STARTING TO MOVE INTO THE NE LAKESHORE WITH ENHANCED CU FIELD
EXTENDING SW ACROSS OHIO. MEANWHILE CLOUDS HAVE CLEARED OUT IN NW
OHIO WITH SUBSIDENCE BEHIND THE SHORTWAVE. THE FORECAST HAS BEEN
UPDATED TO REFLECT TRENDS WITH SCATTERED ACTIVITY STILL EXPECTED
TO FILL IN ACROSS NE OHIO. GREATER UNCERTAINTY IS HOW THINGS WILL
PLAY OUT IN THE WEST AS THE FRONT IN MICHIGAN APPROACHES LATER
THIS AFTERNOON. SEVERAL OF THE HI-RES MODELS SHOW COVERAGE OF
STORMS EXPANDING IN NRN OHIO AS THE STRONGER FRONTAL FORCING
APPROACHES. STILL UNSURE ABOUT WHAT INFLUENCE THE DRIER MID-
LEVEL AIR WILL HAVE ON THIS. EXPECTING IT TO BE A FEW HOURS BEFORE
THE WESTERN COUNTIES SEE ANYTHING...BUT WILL CONTINUE TO CARRY A
CHANCE AS WE WATCH THE EVOLUTION OF STORMS WITH THE FRONT.

PREVIOUS DISCUSSION...REGIONAL RADARS SHOW SHOWERS MOVING INTO WESTERN LAKE
ERIE ON THE LEADING EDGE OF THE DEEPER MOISTURE AS EVIDENCED BY
THE 12Z DTX SOUNDING. THIS IS AHEAD OF THE ACTUAL COLD FRONT WHICH
EXTENDS FROM NEAR THE SAGINAW BAY SW TOWARDS CHICAGO. ENOUGH
HEATING IS EXPECTED TODAY FOR MODERATE INSTABILITY TO DEVELOP BY
EARLY AFTERNOON WITH AN EXPANSION OF SHOWERS AND THUNDERSTORMS AS
A SHORTWAVE MOVES THROUGH THE FLOW ALOFT. THIS WILL OCCUR OUT
AHEAD OF THE ACTUAL FRONT WHICH IS NOT PROGGED TO ARRIVE IN NW
OHIO UNTIL LATE AFTERNOON WITH DRIER AIR ALREADY WORKING INTO THE
MID- LEVELS BY THAT POINT. THE STORM PREDICTION CENTER HAS
EXPANDED THE SLIGHT RISK OF SEVERE THUNDERSTORMS BACK NORTH TO
INCLUDE CENTRAL AND EASTERN OHIO...EXTENDING AS FAR NORTH AS
MFD/CAK/YNG. 0-6KM SHEAR OF ONLY ABOUT 25 KNOTS WILL BE MARGINAL
FOR ORGANIZED CONVECTION TODAY BUT INSTABILITY SHOULD BE
SUFFICIENT FOR A FEW SEVERE STORMS FROM ANY STRONGER CLUSTERS THAT
DEVELOP. STRONG WINDS AND HAIL WILL BE THE PRIMARY THREATS FOR
TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WILL TRY TO END THE PRECIP FROM WEST TO EAST THIS EVENING. ALL OF
THE NEW GUIDANCE SUGGESTING DRY WEATHER ALL AREAS BY 12Z. FORECAST
SOUNDINGS SHOWING A DECENT LOW LEVEL INVERSION OVERNIGHT SO THE
CLOUDS MAY BE TOUGH TO GET RID OF. DRY AIR WILL EVENTUALLY WIN OUT
ON WEDNESDAY WITH RAPID CLEARING DURING THE MORNING HOURS. THERE
WILL BE A DISTINCT AIRMASS CHANGE BEHIND THE COLD FRONT WITH
DEWPOINTS FALLING THROUGH THE 50S. HAVE CONTINUED THE RECENT TREND
OF LOWERING TEMPS A DEGREE OR TWO WITH EACH NEW MODEL RUN. TEMPS
WEDNESDAY AND THURSDAY WILL BE WELL BELOW NORMAL. READINGS WILL
BEGIN TO REBOUND ON SATURDAY.

THE NEXT THREAT FOR PRECIP WILL COME AT THE VERY END OF THE
PERIOD. A COLD FRONT WILL BEGIN DROP SOUTHEAST ACROSS THE GREAT
LAKES FRIDAY NIGHT. WESTERN LOCATIONS HAVE A SHOT AT PRECIP BY 12Z
SATURDAY.

GIVEN THE CHANGING PATTERN HAVE NOT STRAYED TOO FAR FROM GUIDANCE
TEMPS.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
THE COLD FRONT STILL IS EXPECTED TO SLOWLY CROSS THE AREA SAT.
COOLER AIR ARRIVING ALOFT WILL HELP WITH THE PRODUCTION OF SHRA AND
TSRA WITH THE FRONTAL PASSAGE SAT. DRIER AIR ARRIVES FOR SUN BUT THE
UPPER LOW MAY STILL BE STRONG ENOUGH FOR SOME INSTABILITY SHRA/TSRA
TO OCCUR. ANY LINGERING CONVECTION SHOULD END IN THE EVENING THEN
HIGH PRESSURE MOVING IN SHOULD PROVIDE DRY CONDITIONS FOR MOST OF
SUN NIGHT THRU MON. TEMPS SHOULD TEND TO RUN A LITTLE BELOW
NORMAL...ESPECIALLY ON SUN WHEN THE COOLEST AIR AT 850 MB SHOULD BE
IN PLACE OVER THE CWA.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
TROUGH OF LOW PRESSURE OVER EASTERN OHIO WILL CONTINUE TO PRODUCE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THE COLD FROTN OVER
SOUTHEAST LOWER MICHIGAN WILL ALSO GENERATE ADDTIONAL SHOWERS AND
STORMS. THE CLUSTERS OF STORMS WILL LIKELY FILL IN OVER LAKE ERIE
DURING THE LATE AFTERNOON AND ALL THE ACTIVITY WILL SLIDE OFF TO
THE SOUTHEAST EARLY TONIGHT. UNFORTUNATELY...THIS WILL RESULT IN
"TEMPO" FORECASTS FOR A RELAITVELY LONG PERIOD OF TIME...3-6 HOURS
IN MOST FORECASTS. THE WIND WILL SHIFT FROM THE NORTH TONIGHT
BEHIND THE COLD FRONT. SOME MVFR STRATOCUMULUS IS POSSIBLE LATER
TONIGHT AND WEDNESDAY MORNING FOR PARTS OF NE OH/NW PA.

.OUTLOOK...SHOWERS AND THUNDERSTORMS MAY CAUSE NON VFR CONDITIONS
SATURDAY.

&&

.MARINE...
LIGHT WINDS WILL BEGIN TO INCREASE OUT OF THE WEST TODAY AS A COLD
FRONT PASSES ACROSS THE LAKE THIS AFTERNOON. WINDS QUICKLY TURN TO
THE NORTH THIS EVENING AND INCREASE TO ABOUT 15 TO 20 KNOTS CAUSING
WAVES TO BUILD TO 2 TO 4 FEET AND POSSIBLE 3 TO 5 FEET SO A SCA
COULD BE NEEDED FOR TONIGHT.

HIGH PRESSURE BUILDS INTO THE LAKE FROM THE WEST WED INTO WED NIGHT
AND DIMINISHES THE FLOW. THE HIGH WILL MOVE EAST OF THE LAKE BY FRI
TO ALLOW A SOUTH FLOW TO DEVELOP. A COLD FRONT REMAINS ON TRACK TO
PUSH ACROSS THE LAKE SAT AND SHIFT TO FLOW TO NW BUT WIND SPEEDS
LOOK TO INCREASE TO ONLY 10 TO 15 KNOTS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KUBINA
NEAR TERM...KEC/KUBINA
SHORT TERM...KUBINA
LONG TERM...ADAMS
AVIATION...KOSARIK
MARINE...ADAMS
Hazardous weather outlook, Jul 23, 2:03 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
203 PM EDT TUE JUL 23 2013

OHZ011>014-020>023-029>033-036>038-047-089-PAZ001>003-241815-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS
WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A LINE FROM MARION
TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH THESE
THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE MOST
LIKELY TIME FRAME BETWEEN 3 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

OHZ003-006>010-017>019-027-028-241815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH
THUNDERSTORMS WITH THE STRONGEST STORMS EXPECTED SOUTHEAST OF A
LINE FROM MARION TO MANSFIELD TO MEDINA. THE PRIMARY THREAT WITH
THESE THUNDERSTORMS WILL BE STRONG WINDS AND LARGE HAIL WITH THE
MOST LIKELY TIME FRAME BETWEEN 1 PM AND 8 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ061-142>145-162>169-241815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LEZ146>149-241815-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
203 PM EDT TUE JUL 23 2013

...SEVERE THUNDERSTORM WATCH 435 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FROM 3
PM UNTIL 8 PM.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY. A FEW THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 2:37 AM EDTDense Fog AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 20 more6 hr
Jul 23, 2:16 PM EDTSpecial Marine WarningCLE89 min
Jul 23, 2:22 PM EDTSevere Thunderstorm WarningCLELorain, Medina53 min
Jul 23, 2:37 PM EDTSpecial Marine WarningCLE113 min
Jul 23, 2:43 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga3 hr
Jul 23, 2:48 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit42 min
Jul 23, 3:10 PM EDTSevere Thunderstorm WarningCLEMedina50 min
Jul 23, 3:20 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark40 min
Jul 23, 3:34 PM EDTSevere Thunderstorm WarningCLEPortage, Summit56 min
Jul 23, 3:46 PM EDTTornado WarningCLEStark29 min
Jul 23, 3:53 PM EDTSevere Thunderstorm WarningCLETrumbull67 min
Jul 23, 4:11 PM EDTSevere Thunderstorm WarningCLEAshtabula64 min
Jul 23, 4:21 PM EDTSevere Thunderstorm WarningCLEMahoning39 min
Jul 23, 4:32 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Stark, Summit58 min
Jul 23, 4:43 PM EDTSmall Craft AdvisoryCLE29 hr
Jul 23, 5:36 PM EDTSevere Thunderstorm WarningCLEKnox39 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.